# SDR TWAA9747005

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 80912701
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - FLT 179 - DURING CRUISE, TAIL CONE AND DUCT SEPARATED FROM NR 2 ENGINE, SN 1212, DUE TO FATIGUE CRACKS.  REPLACED DUCT, MFG PN 809127-01, MANUFACTURED BY PRATT AND WHITNEY, AND CONE, MFG PN HA8809128-01, MANUFACTURED BY JET AVION CORP.  OPERATIONAL CHECK NORMAL.  ENGINE TOTAL HOURS, 24,060 HOURS; 12,155 CYCLES.  OP-16 - 8-5-96 - MCI.  (X)
